# SDR SWIA202266795

- Difficulty date: October 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000656
- Aircraft time: 13,884 hours, 9,996 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURFACE OF L/H HORIZONTAL STABILIZER ELEVATOR #1 HINGE FITTING BEARING.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED L/H HORIZONTAL STABILIZER TO ELEVATOR #1 HINGE BEARING REF E-175 AMM 20-10-08 AND 55-21-00 / TC2-7543 CAL DUE 5-10-23
